Order Article Reprints
Journal: Viruses, 2022
Volume: 14
Number: 2795
Article:
The Structural Identifiability of a Humidity-Driven Epidemiological Model of Influenza Transmission
Authors:
by
Chunyang Zhang, Xiao Zhang, Yuan Bai, Eric H. Y. Lau and Sen Pei
Link:
https://www.mdpi.com/1999-4915/14/12/2795
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.